# SDR CALA9800659

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF THE NOSE GEAR UNSAFE LIGHT REMAINING ILLUMINATED AFTER TAKEOFF.  CYCLING THE GEAR WOULD EXTINGUISH THE LIGHT.  THE NOSE GEAR LOCK SENSOR WAS REMOVED AND REPLACED IAW MM 32-60-05, PAGES 216-220. THE NOSE GEAR WAS SWUNG WITH OPERATION AND INDICATIONS CHECKING NORMAL.
